MAUDE Adverse Event Report: CARDINAL HEALTH 35ML LUER LOCK PHARMACY TRAY; SYRINGE, PISTON

CARDINAL HEALTH 35ML LUER LOCK PHARMACY TRAY; SYRINGE, PISTON
Model Number 8881535101
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported the 35ml luer lock tips are breaking.Some in pieces and some completely at the connection to the syringe barrel.The problem has caused medication waste.The medication used at the time of the breaks is variable but most commonly is cefazolin, ceftriaxone, or cefepime.There has been no patient or user harm associated with the breaks.They use b braun¿s red tamper evident cap to cap these syringes.
 
Additional Manufacturer Narrative
The device history record (dhr) was reviewed, and no abnormal process conditions were present during the manufacturing of the product that could have led to the reported condition.The dhr review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.The device was manufactured on february 24, 2021.Sample analysis could not be performed as no photos or physical samples were received for evaluation.As a result, the reported condition could not be confirmed, and the root cause could not be determined.If a sample is received at a later date, the complaint will be reopened, and the investigation will be updated accordingly.A corrective action is not applicable at this time.We will continue to monitor customer complaint and feedback notifications for adverse trends that require immediate attention.This complaint will be used for tracking and trending purposes.

Brand Name
35ML LUER LOCK PHARMACY TRAY
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key15943422
Report Number9612030-2022-03488
Device Sequence Number20431804
Product Code FMF
UDI-Device Identifier20192253030737
UDI-Public20192253030737
Combination Product (Y/N)N
Initial Reporter StatePA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8881535101
Device Catalogue Number8881535101
Device Lot Number2104805664
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2022
Supplement Date Received by Manufacturer12/07/2022
Initial Report FDA Received Date12/08/2022
Supplement Report FDA Received Date12/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown